# SDR U2RA2024081520

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 112,724 hours, 16,908 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 15583
- Condition: No Test
- Location: Zone 200
- Part time: 112,724 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPERATIONAL CHECK OF THE EMERGENCY LIGHTS, POWER PACKS, AND ATTENDANT PANEL SWITCH BY USING THE EMERGENCY LIGHT PILOT CONTROL. EMERGENCY LIGHT POWER SUPPLY CAN'T SUPPLY POWER POSITION - M5057 STA 717 LBL 8
